RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 9  


Approximation of trajectories lying on a global attractor of a hyperbolic equation with exterior force rapidly oscillating in time
M. I. Vishik, V. V. Chepyzhov
3
Vassiliev invariants classify plane curves and doodles
A. B. Merkov
31
Exponential map in the generalized Dido problem
Yu. L. Sachkov
63
On removability of singularities on manifolds for solutions of non-linear elliptic equations
I. I. Skrypnik
91
On solutions of an evolution control system depending on parameters
A. A. Tolstonogov
113
Spaces of initial data for differential equations in a Hilbert space
R. V. Shamin
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019